# SDR BSYA200600017

- Difficulty date: June 22, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N711LH
- Make and model: Piper PA-31-350
- Aircraft serial: 318152174
- Aircraft time: 13,651 hours, 13,651 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO ALB DID NOT HAVE RIGHT GEAR DOWN AND LOCK LIGHT, LANDED NO PROBLEMS.  MAINTENANCE FOUND BULB BAD.  REMOVED AND REPLACED BULB, OPS CHECKS GOOD.
